# SDR EE4Y2016051100019

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000273
- Aircraft time: 16,895 hours, 10,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 2 L/E WITH SEVERAL SCRATCHES AND GOUGES.  DAMAGE HAS BEEN REPORTED UNDER NON ROUTINE ITEM A1E143, 5-37.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2016-190-043887, INSTRUCTION AND APPROVED.
